MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the gastroduodenal ftrd was used for the treatment of a duodenal net.When attempting to deploy the clip, the monitor froze.The hand wheel was turned until resistance was felt and clip application was assumed, but not visually verified.The tissue was subsequently resected resulting in a perforation.The perforation was closed with multiple clips and a covered stent within the same procedure.The patient stayed in hospital for two weeks.
 
Additional Manufacturer Narrative
The device in question was discarded by the hospital and therefore not availabe for technical analysis.The review of the production related documentation did not show any indications of a deviation from product specification.The user discribed the tissue mobilization as difficult and reported that the hand wheel was turned until resistance was felt.Due to the localization of the treatment, the endoscope was most likely held in an angled position.Combined with a high tissue counterpressure more force may be required to successfully apply the clip into the target tissue.As stated in the instruction for use the clip deployment must be verified by observing the white application ring.This was not done in this case as the monitor froze when the clip was deployed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2025.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22024222
Report Number3006696607-2025-00047
Device Sequence Number13036384
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number845023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown